# SDR SWIA201439428

- Difficulty date: September 15, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 29,984 hours, 25,090 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR LOWER CONTROL ARM ATTACHMENT LUG CHAFED ON AFT SIDE.  CREPAIRED CHAFING DAMAGE TO LT MLG DOOR CONTROL ARM ATTACH LUG REF REO.
